# SDR P2EA98245

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING FRONT SPAR UPPER CHORD CORRODED AT FSS 430.  REPAIRED RIGHT WING FRONT SPAR UPPER CHORD BETWEEN FSS 401.95 AND FSS 460 PER COOPESA EO COO-3-57-597 DATED OCT 30, 1998 AND BOEING INSTRUCTION LIST OF DATA INCLUDED ON FAA FORM 8110-3.  (M)
